# SDR 2010FA0000333

- Difficulty date: July 17, 2008
- Submitted: April 9, 2010
- Operation: General aviation
- Filed by: Korean Airlines, repair station KALY462F
- Aircraft: N704SA
- Make and model: Boeing 747-2B5F
- Aircraft serial: 24195
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Delaminated
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(KADY)  DELAMINATION ON THE NR 2 ENG NOSE COWL.  MINOR REPAIR ACCOMPLISHED BY FABRICATE REPAIR DOUBLER, STRAP AND CURE AFTER BOND.
